RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 119, Number 2, Pages 249–263 (Mi tmf737)  

This article is cited in 4 scientific papers (total in 4 papers)

Stochastic $p$-adic equations of mathematical physics

A. Kh. Bikulov

N. N. Semenov Institute of Chemical Physics, Russian Academy of Sciences

Abstract: Properties and probability characteristics of solutions of the stochastic $p$-adic equations of mathematical physics containing the Vladimirov pseudodifferential operators and their generalizations are discussed. The $p$-adic analogues of the Brownian sheet and the Levy Brownian motion are constructed.

DOI: https://doi.org/10.4213/tmf737

Full text: PDF file (245 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 119:2, 594–604

Bibliographic databases:

Received: 09.02.1998
Revised: 28.12.1998

Citation: A. Kh. Bikulov, “Stochastic $p$-adic equations of mathematical physics”, TMF, 119:2 (1999), 249–263; Theoret. and Math. Phys., 119:2 (1999), 594–604

Citation in format AMSBIB
\Bibitem{Bik99}
\by A.~Kh.~Bikulov
\paper Stochastic $p$-adic equations of mathematical physics
\jour TMF
\yr 1999
\vol 119
\issue 2
\pages 249--263
\mathnet{http://mi.mathnet.ru/tmf737}
\crossref{https://doi.org/10.4213/tmf737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1718669}
\zmath{https://zbmath.org/?q=an:0951.60073}
\elib{http://elibrary.ru/item.asp?id=13331094}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 119
\issue 2
\pages 594--604
\crossref{https://doi.org/10.1007/BF02557352}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081597700002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf737
  • https://doi.org/10.4213/tmf737
  • http://mi.mathnet.ru/eng/tmf/v119/i2/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 265 (2009), 115–130  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Khrennikov A.Yu., Kozyrev S.V., Oleschko K., Jaramillo A.G., de Jesus Correa Lopez M., “Application of P-Adic Analysis to Time Series”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 16:4 (2013), 1350030  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    3. Zuniga-Galindo W.A., “Non-Archimedean White Noise, Pseudodifferential Stochastic Equations, and Massive Euclidean Fields”, J. Fourier Anal. Appl., 23:2 (2017), 288–323  crossref  mathscinet  zmath  isi  scopus
    4. Dragovich B., Khrennikov A.Yu., Kozyrev S.V., Volovich I.V., Zelenov E.I., “P-Adic Mathematical Physics: the First 30 Years”, P-Adic Numbers Ultrametric Anal. Appl., 9:2 (2017), 87–121  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:257
    Full text:85
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019